Annual Theory Meeting & STFC Town Meeting

Europe/London
Applebey Lecture Theatre

Applebey Lecture Theatre

Durham University Science Site
Keith+1 Ellis (IPPP)
Description

PosterThe Annual Theory Christmas Meeting will again be held in Durham, 16-18th December, hosted by the Centre for Particle Theory and organized by the IPPP. Following tradition, we use the format of three days of talks from world-class speakers reviewing the latest developments in the key areas of our subject. The Annual Theory Meeting is followed by the STFC Particle Theory Town Meeting on 18th December, 2019.

    • 12:30 PM 2:00 PM
      Lunch 1h 30m Collingwood college

      Collingwood college

    • 2:00 PM 4:00 PM
      Session 1
      Convener: Kellog Stelle (Imperial)
      • 2:00 PM
        Black Hole Thermodynamics 45m
        Speaker: Aron Wall (DAMTP, Cambridge)
        • Questions 15m
      • 2:45 PM
        Applications of the Double Copy to Gravity 45m
        Speaker: Zvi Bern (UCLA)
        • Questions 15m
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Session 2
      Convener: Nick Manton (DAMTP)
      • 4:30 PM
        3 dimensional gauge theory 45m
        Speaker: Shiraz Minwalla (Tata Institute of Fundamental Research)
        • Questions 15m
      • 5:30 PM
        Asymptotically safe quantum gravity 45m
        Speaker: Astrid Eichhorn (Heidelberg)
        • Questions 15m
    • 7:00 PM 8:00 PM
      Dinner 1h Collingwood College

      Collingwood College

    • 8:00 AM 8:45 AM
      Breakfast 45m Collingwood college

      Collingwood college

    • 9:00 AM 11:00 AM
      Session 3
      Convener: Ben Allanach (DAMTP)
      • 9:00 AM
        Recent results in flavour physics 45m
        Speaker: Nazila Mahmoudi (CERN)
        • Questions 15m
      • 10:00 AM
        Light Dark Sectors 45m
        Speaker: Adam Ritz (University of Victoria)
        • Questions 15m
    • 11:00 AM 11:30 AM
      Break 30m
    • 11:30 AM 12:30 PM
      Session 4
      Convener: David Dunbar (Swansea)
      • 11:30 AM
        Higgs/EW physics at future particle colliders 45m
        Speaker: Jorge de Blas (Padova)
        • Questions 15m
    • 1:00 PM 2:00 PM
      Lunch 1h Collingwood college

      Collingwood college

    • 2:00 PM 4:00 PM
      Session 5
      Convener: Brian Dolan (Maynooth)
      • 2:00 PM
        The Higgs potential and its cosmological histories 45m
        Speaker: Geraldine Servant (DESY)
        • Questions 15m
      • 3:00 PM
        Lattice gauge theory for neutrino physics 45m
        Speaker: Phiala Shanahan (MIT)
        • Questions 15m
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 5:30 PM
      Session 6
      Convener: Frank Deppisch (UCL)
      • 4:30 PM
        Recent results from Nova and the Fermilab neutrino program 45m
        Speaker: Jennifer Thomas (UCL)
        • Questions 15m
    • 5:30 PM 6:30 PM
      Dinner 1h Collingwood College

      Collingwood College

    • 8:00 AM 8:45 AM
      Breakfast 45m Collingwood College

      Collingwood College

    • 8:45 AM 9:45 AM
      Session 7
      Convener: John Wheater (Oxford)
      • 8:45 AM
        Future collider projects: a theoretical viewpoint 45m
        Speaker: Matthew Mccullough (DAMTP, Cambridge)
        • Questions 15m
    • 9:45 AM 10:00 AM
      Break 15m
    • 10:00 AM 12:00 PM
      Session 8
      Convener: Keith Ellis (Durham)
      • 10:00 AM
        STFC Particle Theory Town Meeting 30m
        Speaker: Mark Thomson (STFC)
        • Questions 15m
      • 10:45 AM
        Particle Physics Grants Panel (Theory) 30m
        Speaker: Nick Evans (Southampton)
      • 11:15 AM
        Discussion 30m
    • 12:30 PM 1:30 PM
      Lunch 1h Collingwood college

      Collingwood college